Open Access
Translator Disclaimer
april 2010 Spacelike Hypersurfaces with Constant Mean Curvature in the Steady State Space
A. Gervasio Colares, Henrique F. de Lima
Bull. Belg. Math. Soc. Simon Stevin 17(2): 287-302 (april 2010). DOI: 10.36045/bbms/1274896207


In this paper we obtain height estimates concerning to a compact spacelike hypersurface $\Sigma^n$ immersed with constant mean curvature $H$ in the Steady State space $\mathcal H^{n+1}$, when its boundary is contained into some hyperplane of this spacetime. As a first application of these results, when $\Sigma^n$ has spherical boundary, we establish relations between its height and the radius of its boundary. Moreover, under a certain restriction on the Gauss map of $\Sigma^n$, we obtain a sharp estimate for $H$. Finally, we also apply our estimates to describe the end of a complete spacelike hypersurface and to get theorems of characterization concerning to spacelike hyperplanes in $\mathcal H^{n+1}$.


Download Citation

A. Gervasio Colares. Henrique F. de Lima. "Spacelike Hypersurfaces with Constant Mean Curvature in the Steady State Space." Bull. Belg. Math. Soc. Simon Stevin 17 (2) 287 - 302, april 2010.


Published: april 2010
First available in Project Euclid: 26 May 2010

zbMATH: 1198.53059
MathSciNet: MR2663474
Digital Object Identifier: 10.36045/bbms/1274896207

Primary: 53C42
Secondary: 53B30 , 53C50

Keywords: Height estimates , Hyperbolic image , mean curvature , Spacelike hypersurface , Steady State space

Rights: Copyright © 2010 The Belgian Mathematical Society


Vol.17 • No. 2 • april 2010
Back to Top